# SDR UALA2013062604436

- Difficulty date: June 25, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N441UA
- Make and model: Airbus A320-232
- Aircraft serial: 751
- Aircraft time: 51,669 hours, 20,673 cycles
- Engine: Iae V2527A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Isolation Valve
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

TOTAL LOSS OF GREEN HYD SYS.  SHUTOFF GREEN PUMP AS SOON AS "LO LVL ECAM" APPEARED.  REPLACED THRUST REVERSER HYDRAULIC ISOLATION VALVE FILTER C-RING, OPS AND LEAK CHECKED GOOD. HYD FLUID LOSS WAS 50 PERCENT.
